Pythagorean theorems in the alpha plane


Colakoglu H. B. , GELİŞGEN Ö., Kaya R.

MATHEMATICAL COMMUNICATIONS, vol.14, no.2, pp.211-221, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2009
  • Journal Name: MATHEMATICAL COMMUNICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.211-221
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

In this paper, we give three alpha versions of the Pythagorean Theorem and show that the converse statements are not true. Finally, we give a necessary and sufficient condition for a triangle in the alpha plane to have right angle.